# SDR SWIA97835

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE WITH GEAR HANDLE IN UP POSITION, LEFT MAIN GEAR INTRANSIT LIGHT A-SYSTEM ILLUMINATED, ACCOMPANIED BY RUMBLING NOISE.  CYCLING GEAR DUPLICATED PROBLEM.  RETURNED TO FIELD.  REPLACED LEFT GEAR UPLOCK A-PROX SWITCH,  OPS CHECKS GOOD.
